Journal of Integral Equations and Applications

Parabolic Integrodifferential Equations with Singular Kernels

Daniela Sforza

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 3, Number 4 (1991), 601-623.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181075651

Digital Object Identifier
doi:10.1216/jiea/1181075651

Mathematical Reviews number (MathSciNet)
MR1150409

Zentralblatt MATH identifier
0754.45014

Subjects
Primary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 34A10

Keywords
Volterra equation Laplace transform resolvent operator Dirichlet map

Citation

Sforza, Daniela. Parabolic Integrodifferential Equations with Singular Kernels. J. Integral Equations Applications 3 (1991), no. 4, 601--623. doi:10.1216/jiea/1181075651. https://projecteuclid.org/euclid.jiea/1181075651


Export citation

References

  • S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand, Princeton, 1965.
  • J.R. Cannon, Y. Lin, Smooth solutions for an integro-differential equation of parabolic type, Differential Integral Equations 2 (1989), 111-121.
  • G. Da Prato and P. Grisvard, Sommes d'opérateurs non lineaires et équations différentielles opérationnelles, J. Math. Pure Appl. 54 (1975), 305-389.
  • G. Da Prato and M. Iannelli, Linear integro-differential equations in Banach spaces, Rend. Sem. Mat. Univ. Padova 62 (1980), 207-219.
  • G. Da Prato, M. Iannelli and E. Sinestrari, Temporal regularity for a class of integrodifferential equations in Banach spaces, Boll. U.M.I. Anal. Funz. Appl. Serie VI, Vol. II-C, N.1 (1983), 171-185.
  • --------, Regularity of solutions of a class of linear integrodifferential equations in Banach spaces, J. Integral Equations 8 (1985), 27-40.
  • G. Da Prato and M. Iannelli, Existence and regularity for a class of integrodifferential equations of parabolic type, J. Math. Anal. Appl. 112 (1985), 36-55.
  • D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin, 1977.
  • J.L. Lions and J. Peetre, Sur une classe d'espaces d'interpolation, Publ. I.H.E.S. Paris 19 (1964), 5-68.
  • S.O. Londen and J.A. Nohel, Nonlinear Volterra integrodifferential equations occurring in heat flow, J. Integral Equations 6 (1984), 11-50.
  • A. Lunardi, Laplace transform methods in integrodifferential equations, J. Integral Equations 10 (1985), 185-211.
  • --------, Interpolation spaces between domains of elliptic operators and spaces of continuous functions with applications to nonlinear parabolic equations, Math. Nachr. 121 (1985), 295-318.
  • J.A. Nohel, Nonlinear Volterra equations for heat flow in materials with memory, in Integral and functional differential equations, Dekker, New York, 1981, 3-82.
  • --------, A nonlinear conservation law with memory, in Volterra and functional differential equations, Dekker, New York, 1982, 91-123.
  • M. Renardy, Some remarks on the propagation and non-propagation of discontinuities in linearly viscoelastic liquids, Rheol Acta 21 (1982), 251-254.
  • D. Sforza, Parabolic integrodifferential equations with nonhomogeneous boundary conditions, Differential Integral Equations, to appear.
  • --------, Infinite delay parabolic integrodifferential equations with singular kernels, Nonlinear Analysis, T.M.A. 15 (1990), 559-575.
  • E. Sinestrari, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Mat. Anal. Appl. 107 (1985), 16-66.
  • H.B. Stewart, Generation of analytic semigroups by strongly elliptic operators, Trans. Amer. Math. Soc. 199 (1974), 141-162.
  • --------, Generation of analytic semigroups by strongly elliptic operators under general boundary conditions, Trans. Amer. Math. Soc. 259 (1980), 299 -310.
  • D.V. Widder, The Laplace transform, Princeton University Press, Princeton, 1941.